Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 25, Issue 4, 1989
Metadata
 

New Lp Estimates for Solutions to the Schrödinger Equations and Time Asymptotic Behavior of Observables
Tohru Ozawa
pp. 521–577
Abstract | Full-Text PDF (4510 KB) | Metadata

Lower Lp-Bounds for Scattering Solutions of the Schrödinger Equations
Tohru Ozawa
pp. 579–586
Abstract | Full-Text PDF (617 KB) | Metadata

Extended Affine Lie Algebras and their Vertex Representations
Hirotsugu K. Yamada
pp. 587–603
Abstract | Full-Text PDF (1307 KB) | Metadata

Whispering Gallery Waves in a Neighborhood of a Higher Order Zero of the Curvature of the Boundary
Gen Nakamura, Yoshihiro Shibata and Kazumi Tanuma
pp. 605–629
Abstract | Full-Text PDF (1784 KB) | Metadata

On the Maunder Type Theorems in the Ex-homotopy Category
Yoshimi Shitanda
pp. 631–645
Abstract | Full-Text PDF (1408 KB) | Metadata

On the Adams Filtration of a Generator of the Free Part of πs*(Qn)
Mitsunori Imaoka
pp. 647–658
Abstract | Full-Text PDF (1347 KB) | Metadata

Dirichlet Forms on Fractals and Products of Random Matrices
Shigeo Kusuoka
pp. 659–680
Abstract | Full-Text PDF (1857 KB) | Metadata